this issue
next article in this issue

Document Details :

Title: Might/Would Duality and the Probabilities of Counterfactuals
Author(s): SHAFFER, Michael J.
Journal: Logique et Analyse
Volume: 242    Date: 2018   
Pages: 119-124
DOI: 10.2143/LEA.242.0.3284746

Abstract :
In this paper it is argued that Lewis’ account of might counterfactuals and his account of the probabilities of counterfactuals lead to a result that is at odds with the way in which might counterfactuals operate in ordinary language.

Download article


3.234.211.61.